Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2011, Volume 17, Number 1, Pages 121–128 (Mi timm678)  

This article is cited in 3 scientific papers (total in 3 papers)

On controllable variants of the Richardson model in political science

M. S. Nikol'skii

Steklov Mathematical Institute, Russian Academy of Sciences
Full-text PDF (138 kB) Citations (3)
References:
Abstract: The paper is devoted to studying the properties of optimal controls for two variants of the Richardson arms race model known in political science. The main investigation technique is Pontryagins maximum principle.
Keywords: linear systems, optimal control.
Received: 04.03.2010
English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2011, Volume 275, Issue 1, Pages S78–S85
DOI: https://doi.org/10.1134/S0081543811090070
Bibliographic databases:
Document Type: Article
UDC: 517.977
Language: Russian
Citation: M. S. Nikol'skii, “On controllable variants of the Richardson model in political science”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 1, 2011, 121–128; Proc. Steklov Inst. Math. (Suppl.), 275, suppl. 1 (2011), S78–S85
Citation in format AMSBIB
\Bibitem{Nik11}
\by M.~S.~Nikol'skii
\paper On controllable variants of the Richardson model in political science
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2011
\vol 17
\issue 1
\pages 121--128
\mathnet{http://mi.mathnet.ru/timm678}
\elib{https://elibrary.ru/item.asp?id=17869789}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2011
\vol 275
\issue , suppl. 1
\pages S78--S85
\crossref{https://doi.org/10.1134/S0081543811090070}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000297915900007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-83055196955}
Linking options:
  • https://www.mathnet.ru/eng/timm678
  • https://www.mathnet.ru/eng/timm/v17/i1/p121
  • This publication is cited in the following 3 articles:
    1. Kostousova E.K., “On Polyhedral Control Synthesis For Dynamical Discrete-Time Systems Under Uncertainties and State Constraints”, Discret. Contin. Dyn. Syst., 38:12, SI (2018), 6149–6162  crossref  mathscinet  isi  scopus
    2. Kostousova E.K., “On Feedback Target Control For Uncertain Discrete-Time Bilinear Systems With State Constraints Through Polyhedral Technique”, Application of Mathematics in Technical and Natural Sciences, AIP Conference Proceedings, 1895, ed. Todorov M., Amer Inst Physics, 2017, UNSP 110004-1  crossref  mathscinet  isi  scopus
    3. E. K. Kostousova, “O poliedralnykh otsenkakh mnozhestv dostizhimosti differentsialnykh sistem s bilineinoi neopredelennostyu”, Tr. IMM UrO RAN, 18, no. 4, 2012, 195–210  mathnet  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Statistics & downloads:
    Abstract page:791
    Full-text PDF :310
    References:92
    First page:20
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025